Cephapirin-induced neutropenia.

@article{Pan1989CephapirininducedN,
  title={Cephapirin-induced neutropenia.},
  author={C Vidal Pan and Arturo Gonz{\'a}lez Quintela and J Rom{\'a}n Garc{\'i}a and Isabel Mill{\'a}n and F Mart{\'i}n Mart{\'i}n and M S Moya Mir},
  journal={Chemotherapy},
  year={1989},
  volume={35 6},
  pages={
          449-53
        }
}
Five cases (3.5%) of reversible cephapirin-induced neutropenia were observed in 132 patients receiving this antibiotic. The disorder was severe (agranulocytosis) in 3 cases. Simultaneous maculopapular rash was observed in all of them and in 4 cases fever occurred. All the cases observed were female (p not significant). Neutropenia developed only after administration of high doses of the antibiotic for a prolonged period of time. In contrast to another 127 patients treated with cephapirin who… CONTINUE READING

Topics from this paper.

Citations

Publications citing this paper.